# SDR SWAA2023111720950

- Difficulty date: November 13, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 32,162 hours, 15,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: UNKNOWN
- Condition: Odor
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

STRONG ACETONE AROMA IN CABIN. MIDCABIN TO AFT.<[01] SUPPLIED BLEED AIR FROM ENGINES AND APU TO PACKS. ISOLATED EACH ENGINE TO EACH PACKS AND APU TO EACH PACK. NO ABNORMAL SCENTS NOTED; NO STRONG ACETONE AROMA NOTED IN CABIN. REFERENCED AMM 71-00-00; 49-11-00; 36-00-00; AND 21-00-00.;[02] PER AMM 05-51-56; PERFORMED FIM 21-00 TASK 806. NO EVIDENCE OF OIL CONTAMINATION FOUND. REPLACEMENT OF RECIRCULATING FAN AIR FILTERS REQUIRED.;[03] REF. TTG8Q00PMC1J FOR CORRECTIVE ACTION. C/W CONDITIONAL INSPECTION IAW AMM 05-51-56. ISOLATED PACKS AND ALL BLEED SOURCES. NO ACETONE/ABNORMAL SCENTS NOTED IN CABIN. NO EVIDENCE OF OIL CONTAMINATION FOUND. REMOVED AND REPLACED RECIRC. FAN FILTERS IAW AMM 21-25-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
